Caregivers Community
caregiver
About This Community:

This patient support community is for discussions relating to caregiver issues, advocacy, anger, anxiety, assistive technology, behavior problems, cancer, community care, day care, dementia, depression, end of life issues, feeling overwhelmed, friends and family, grief, guilt, health surrogacy, isolation, legal issues, long term planning, nutrition, stress, transportation, vacations, and your health.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

caregiver

I've a freind who is experincing extreme lose of energy. I mean very weak after walking about 10 ft. and is bloted in the lower abidomn. He has a pacemaker. after exerting energy he falls a sleep alot.
4 Comments Post a Comment
Blank
187666_tn?1331176945
Has he checked in with his cardiologist recently? Has he had a recent change of medication? Some heart meds will cause extreme fatigue for a few weeks till the body adjusts. His pacemaker should be keeping his heart rate up to a fairly normal speed (usually 65 - 70 bpm). If he's having bloating, he may need diuretics to control that or need an increase if he's already on them. That's something he should ask his doctor. And I'm sure his cardio has mentioned cutting back on his sodium intake. Overall it sounds like he's dealing with heart failure but only his cardio can tell him about that. If his meds are not helping, he needs to go back and explain what's happening. His condition can be improved even if he's not "cured."
Blank
Avatar_m_tn
Pacemakers are to be checked regularly for possible signal issues. If this has not been already done it should be ASAP!!!

Blank
Avatar_n_tn
thank you FOR YOU HELP
Blank
Avatar_n_tn
THANK YOU for your help!!!
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Caregivers Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
Top Senior Health Answerers
144586_tn?1284669764
Blank
caregiver222
212161_tn?1391090750
Blank
heartfluttersflyawayplz
hoschton, GA